MathSciNet Relay Station
MathSciNet bibliographic data
MR784008 26A51 (26A48)
Agronsky, S.; Bruckner, A. M.; Laczkovich, M.; Preiss, D. Convexity conditions and intersections with smooth functions. Trans. Amer. Math. Soc. 289 (1985), no. 2, 659–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement